# SDR FAA20070618001

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: General aviation
- Aircraft: N15156
- Make and model: Piper PA-34-200
- Aircraft serial: 347350028
- Propeller: Hartzl HCC2Y*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON JUNE 6,2007 PIPER SENECA N15156 WHILE IN CRUSE ON A TRAINING FLIGHT HAD A CATROSTRIFIC FAILRUE OF THE PROPELLER HUB CAUSING THE LOSS INFLIGHT OF ONE OF THE PROPELLER BLADES. THE FAILURE OF THE HUB WAS OF THE SAME KIND ADDRESSED IN AD2006-18-15 EXCEPT THE FAILURE IN THIS CASE PROPAGATED FROM THE AFT HALF OF THE HUB WHICH IS NOT PART OF THE AD'S REQUIRED INSPECTION. EDDY CURRENT INSPECTION IN ACCORDANCE WITH THE AD HAD BEEN PREFORMED 17 HOURS PRIOR TO THE FAILURE. INSPECTOR FOR HARTZELL PROPS CONFIRMED THIS INFORMATION AFTER INSPECTING THE HUB ALONG WITH FAA AND NTSB INVESTIGATORS ON JUNE 9TH, 2007.
